×

Found 396 Documents (Results 1–100)

100
MathJax

On localization conditions for rectangular Cesàro means and Abel means in restricted summability of multiple trigonometric Fourier series in Liouville classes. (English. Russian original) Zbl 0283.42021

Sov. Math., Dokl. 13, 1205-1207 (1972); translation from Dokl. Akad. Nauk SSSR 206, 281-282 (1972).
PDF BibTeX XML Cite

The pointwise partial order of a Sobolev space and the positivity of an optimal solution. (English. Russian original) Zbl 0281.49011

Sov. Math., Dokl. 13, 1507-1510 (1972); translation from Dokl. Akad. Nauk SSSR 207, 281-283 (1972).
PDF BibTeX XML Cite

A priori estimates and a Harnack inequality for generalized solutions of degenerate quasi-linear second order parabolic equations. (English. Russian original) Zbl 0279.35047

Sov. Math., Dokl. 13, 642-644 (1972); translation from Dokl. Akad. Nauk SSSR 204, 283-284 (1972).
MSC:  35K55 35D10 35B45 35K10
PDF BibTeX XML Cite

The problem of integral curve generation from a separatrix cone of a two- dimensional complex dynamical system. (English. Russian original) Zbl 0274.34026

Sov. Math., Dokl. 13, 1708-1712 (1972); translation from Dokl. Akad. Nauk SSSR 207, 1277-1280 (1972).
MSC:  37-XX 34C20 34C05
PDF BibTeX XML Cite

Filter Results by …

Reviewing State

all top 5

Author

all top 3

Classification